Don't want to type your concern or question, talk to a patient survivor on the phone! HOPEline 800-579-1970
December 18, 2014, 01:32:56 AM PST *
Welcome, Guest. Please login or register.

Login with username, password and session length
News: Please be sure and sign up for our patient newsletter "Live & Give" and our online e-mail RENALERT to stay informed of RSN activities. Sign up at www.RSNhope.org     
 
   Home   Help Search Calendar Login Register RSN Home The HOPEline RSNhope store  
Pages: [1] 2 3 ... 10
 1 
 on: Yesterday at 08:32:57 PM 
Started by PrincessLeila - Last post by xWisteria
Lisinopril here  Cheesy.

 2 
 on: Yesterday at 07:15:33 AM 
Started by PrincessLeila - Last post by PrincessLeila
BJ, nothing would delight me more than to donate my own blood for any future need. When I recover my strength I might request that.

Because I've been feeling so awful on the progesterone pill, I've taken some magnesium & evening primrose oil supplements for relaxation & easing of pms symptoms. I hope I've done the right thing!

 3 
 on: Yesterday at 07:03:18 AM 
Started by Cbentley3 - Last post by BJ275
How is it going, Judy?

Did they do a stent?   Hope you are doing okay! 

 4 
 on: Yesterday at 06:54:47 AM 
Started by PrincessLeila - Last post by BJ275
Oh - DUH -  Embarrassed   
no wonder your neph. didn't suggest it!  I was only thinking of how to avoid a transfusion.  I wasn't thinking of that aspect at the time.  Thanks for the reminder.  Smiley

As always, hoping, praying it goes as well as it can for you!

 5 
 on: December 16, 2014, 11:57:58 PM PST  
Started by PrincessLeila - Last post by PrincessLeila
I hope you can sleep better! 

Can you donate blood to yourself for upcoming surgery like you can here? 

Yes, you can and I was going to do that for the past surgery - but it wasn't required as little blood loss was expected. But bear in mind that I have lost a lot of blood already & doubt they can risk taking out any more now for surgery. I am now quite anemic.

Another thing they can do is collect all blood loss during surgery & store it for any possible future blood transfusion for myself!

 6 
 on: December 16, 2014, 11:26:42 PM PST  
Started by newmem - Last post by BJ275
Thanks for the input.  Spoke to my doctor today - she says to stop fenofibrate(which the 1st neph I saw insisted I take because of my triglycerides).  Apparently it can cause creatinine to rise.  She also wants me to get a new set of ultrasounds and repeat the blood work in two weeks.  My bp has stayed good at 130/60 so thats one good thing.  Man, all these doctor visits and tests are just what I want to do before Christmas.  Still maybe the next round of blood tests will be good which would be a nice gift.  Will keep you posted.

I sure hope you get better results!

 7 
 on: December 16, 2014, 08:31:56 PM PST  
Started by newmem - Last post by PrincessLeila
How long have you been on the fenofibrate?

The good news is that if this is due to the FB, the rise in serum creatinine levels is totally reversible once the med is discontinued. It's a bit like the ACE inhibitors.

It's been suggested that I start taking FB as well - I am so nervous in doing so!  Cheesy

 8 
 on: December 16, 2014, 04:41:03 PM PST  
Started by newmem - Last post by newmem
Thanks for the input.  Spoke to my doctor today - she says to stop fenofibrate(which the 1st neph I saw insisted I take because of my triglycerides).  Apparently it can cause creatinine to rise.  She also wants me to get a new set of ultrasounds and repeat the blood work in two weeks.  My bp has stayed good at 130/60 so thats one good thing.  Man, all these doctor visits and tests are just what I want to do before Christmas.  Still maybe the next round of blood tests will be good which would be a nice gift.  Will keep you posted.

 9 
 on: December 16, 2014, 11:19:59 AM PST  
Started by newmem - Last post by getlife
You haven't made any changes in your diet? Or had any recent infections?

Anxious to hear what your Doctor has to say.

Getlife

 10 
 on: December 16, 2014, 07:31:33 AM PST  
Started by PrincessLeila - Last post by PrincessLeila
An amen that will be followed by a Hallelujah! From the top of our merry voices, the cheers would be deafening!

Pages: [1] 2 3 ... 10